20,000+ Scientists & Academics
4,000+ Scientific disciplines
20,000+ Projects posted
Trusted by 3,200+ businesses
Why Kolabtree
Getting started is quick and easy. No upfront fees
It’s free to request a service and invite bids from experts
Discuss the project scope and fee and hire the expert who best meets your requirements
Collaborate with the expert directly to get your work done the right way
Fund project when you hire the expert, but release the funds only once work is done
Want to hire this expert for a project? Request a quote for free.
Profile Details
Contact
★★★★★
☆☆☆☆☆
USD 250 /hr
Hire Dr. Joshua Cooper
United States
USD 250 /hr

Experienced mathematician & data scientist, specializing in ML, stochastic processes, combinatorial algorithms, and NLP.

Profile Summary
Subject Matter Expertise
Services
Work Experience

AtomBeam, LLC

Chief Scientist

March 2018 - Present

Professor

University of South Carolina

December 2016 - Present

Chief Data Scientist

BehaviorMatrix

August 2012 - August 2017

Education

Doctor of Philosophy (Ph.D.) -Mathematics and Computer Science

University of California, San Diego

August 1999 - June 2003

PhD (Mathematics)

University of California San Diego

September 1999 - May 2003

BS (Mathematics)

Massachusetts Institute of Technology

September 1995 - May 1999

BS (Mathematics, Linguistics)

Massachusetts Institute of Technology

August 1995 - December 1998

Certifications
  • Certification details not provided.
Publications
JOURNAL ARTICLE
Cooper, J., Rorabaugh, D.(2018). Density dichotomy in random words . Contributions to Discrete Mathematics. 13. (1). p. 120-135.
Li, W., Cooper, J., Chang, A.(2017). Analytic connectivity of k-uniform hypergraphs . Linear and Multilinear Algebra. 65. (6). p. 1247-1259.
Cooper, J., Swifton, A.(2017). Throwing a ball as far as possible, revisited . American Mathematical Monthly. 124. (10). p. 955-959.
Cooper, J., Davis, J.(2016). Successful pressing sequences for a bicolored graph and binary matrices . Linear Algebra and Its Applications. 490. p. 162-173.
Cooper, J., Kirkpatrick, A.(2016). The complexity of counting poset and permutation patterns . Australasian Journal of Combinatorics. 64. (1). p. 154-165.
Cooper, J., Rorabaugh, D.(2016). Asymptotic density of zimin words . Discrete Mathematics and Theoretical Computer Science. 18. (3).
Bahls, P., Cooper, J., Godbole, A.P., Poznanović, S.(2016). The twelfth international conference on permutation patterns, 2014 . Australasian Journal of Combinatorics. 64. (1). p. 1-2.
Cooper, J., Dutle, A.(2015). Computing hypermatrix spectra with the Poisson product formula . Linear and Multilinear Algebra. 63. (5). p. 956-970.
Cooper, J., Kirkpatrick, A.(2014). Critical sets for Sudoku and general graph colorings . Discrete Mathematics. 315-316. (1). p. 112-119.
Beeler, K.E., Berenhaut, K.S., Cooper, J.N., Hunter, M.N., Barr, P.S.(2014). Deterministic walks with choice . Discrete Applied Mathematics. 162. p. 100-107.
Brualdi, R.A., Cooper, J.(2014). Note on the spectral radius of alternating sign matrices . Linear Algebra and Its Applications. 442. p. 99-105.
Cooper, J., Heitsch, C.E.(2013). Generalized Fibonacci recurrences and the lex-least de Bruijn sequence . Advances in Applied Mathematics. 50. (4). p. 465-473.
Cooper, J., Lundberg, E., Nagle, B.(2013). Generalized pattern frequency in large permutations . Electronic Journal of Combinatorics. 20. (1). p. 1-15.
Cooper, J., Dutle, A.(2013). Greedy Galois games . American Mathematical Monthly. 120. (5). p. 441-451.
Cooper, J.(2013). Bioterrorism and the fermi paradox . International Journal of Astrobiology. 12. (2). p. 144-148.
Cooper, J.N., Riasanovsky, A.W.N.(2013). On the reciprocal of the binary generating function for the sum of divisors . Journal of Integer Sequences. 16. (1).
Cooper, J., Dutle, A.(2012). Spectra of uniform hypergraphs . Linear Algebra and Its Applications. 436. (9). p. 3268-3292.
Cooper, J., Cooper, J., Lenz, J., Le Saulnier, T.D., Wenger, P.S., West, D.B.(2012). Uniquely C<inf>4</inf>-Saturated Graphs . Graphs and Combinatorics. 28. (2). p. 189-197.
Cooper, J., Lu, L.(2011). Graphs with asymptotically invariant degree sequences under restriction . Internet Mathematics. 7. (1). p. 67-80.
Cooper, J., Fenner, S., Purewal, S.(2011). Monochromatic boxes in colored grids . SIAM Journal on Discrete Mathematics. 25. (3). p. 1054-1068.
Cooper, J., Heitsch, C.(2010). The discrepancy of the lex-least de Bruijn sequence . Discrete Mathematics. 310. (6-7). p. 1152-1159.
Cooper, J., Walters, M.(2010). Iterated point-line configurations grow doubly-exponentially . Discrete and Computational Geometry. 43. (3). p. 554-562.
Cooper, J., Doerr, B., Friedrich, T., Spencer, J.(2010). Deterministic random walks on regular trees . Random Structures and Algorithms. 37. (3). p. 353-366.
Cooper, J., Doerr, B., Friedrich, T., Spencer, J.(2007). Deterministic Random Walks on Regular Trees . Electronic Notes in Discrete Mathematics. 29. (SPEC. ISS.). p. 509-513.
Cooper, J., Doerr, B., Cooper, J., Doerr, B., Spencer, J., Tardos, G.(2007). Deterministic random walks on the integers . European Journal of Combinatorics. 28. (8). p. 2072-2090.
Cooper, J.N., Spencer, J.(2006). Simulating a random walk with constant error . Combinatorics Probability and Computing. 15. (6). p. 815-822.
Cooper, J.N.(2006). A permutation Regularity Lemma . Electronic Journal of Combinatorics. 13. (1 R). p. 1-20.
Cooper, J.N.(2006). Continued fractions with partial quotients bounded in average . Fibonacci Quarterly. 44. (4). p. 297-301.
Cooper, J.N.(2005). Quasirandom arithmetic permutations . Journal of Number Theory. 114. (1). p. 153-169.
Cooper, J.N., Solymosi, J.(2005). Collinear points in permutations . Annals of Combinatorics. 9. (2). p. 169-175.
Chung, F., Cooper, J.N.(2004). De bruijn cycles for covering codes . Random Structures and Algorithms. 25. (4). p. 421-431.
Cooper, J.N.(2004). Quasirandom permutations . Journal of Combinatorial Theory. Series A. 106. (1). p. 123-143.
Cooper, J.N., Ellis, R.B., Kahng, A.B.(2003). Erratum: "Asymmetric binary covering codes" (Journal of Combinatorial Theory, Series A (2002) vol. 100 (232-249)) . Journal of Combinatorial Theory. Series A. 102. (2). p. 451.
Cooper, J.N., Ellis, R.B., Kahng, A.B., Cooper, J.N., Ellis, R.B., Kahng, A.B.(2002). Asymmetric binary covering codes . Journal of Combinatorial Theory. Series A. 100. (2). p. 232-249.
CONFERENCE PAPER
Cooper, J., Doerr, B., Friedrich, T., Spencer, J.(2008). Deterministic random walks on regular trees . Proceedings of the Annual ACM-SIAM Symposium on Discrete Algorithms. p. 766-772.
Cooper, J., Doerr, B., Spencer, J., Tardos, G.(2006). Deterministic random walks . Proceedings of the 8th Workshop on Algorithm Engineering and Experiments and the 3rd Workshop on Analytic Algorithms and Combinatorics. 2006. p. 185-197.